Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 58, NWS Jackson, MS

August 29, 2005Lauderdale County, Newton County, Mississippi

NWS Jackson, MS issued this flash flood warning at Aug 29, 2005, 6:20 PM CDT for Lauderdale County, Newton County, Mississippi. It was in force for 100 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2005, 6:20 PM CDT (23:20 UTC)
Expired
Aug 29, 2005, 8:00 PM CDT
In force
100 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Lauderdale County, MS, Newton County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 292321
FFWJAN
MSC075-101-300100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 PM CDT MON AUG 29 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI
  NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 800 PM CDT

* AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM KATRINA BEGINNING TO EXIT THE AREA. RADAR AND 
  SATELLITE ESTIMATES SHOW RAINFALL OF TWO TO FOUR INCHES HAS FALLEN 
  IN LAUDERDALE AND NEWTON COUNTIES SINCE 3 PM CDT. 

* SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
  COLLINSVILLE...CONEHATTA...DECATUR...MARION...MERIDIAN...MERIDIAN
  STATION...NELLIEBURG...NEWTON AND UNION

RAINFALL SHOULD END OVER THE NEXT HOUR...BUT SOME FLOODING IS STILL 
POSSIBLE AS RUNOFF CONTINUES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3225 8931 3226 8846 3257 8841 3257 8932

$$

JE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:11 PM CDT, 9 minutes earlier.

Area forecast discussion, Aug 29, 6:11 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CDT MON AUG 29 2005

.DISCUSSION...
HURRICANE KATRINA WAS A MINIMAL CATEGORY ONE STORM WAS TRACKING
NORTHWARD ACROSS EAST CENTRAL MISSISSIPPI. THE HEAVIEST RAINS
ASSOCIATED WITH THIS SYSTEM WERE MAINLY NEAR AND EAST OF ITS
CENTER OF CIRCULATION. STRONG HURRICANE FORCE WINDS WILL BE A
PROBLEM TO CONTEND WITH OVER THE NEXT FEW HOURS FOR PORTIONS OF
THE NORTHERN AND NORTHEAST COUNTY WARNING AREA...BEFORE SUBSIDING
TO TROPICAL STORM FORCE OVERNIGHT. THE TORNADO THREAT ASSOCIATED
WITH THE NORTHERN RAIN BANDS WILL SUBSIDE EARLY THIS EVENING
TOO...WITH THE TORNADO WATCH #755 SET TO EXPIRE AT 7 PM CDT.

FORECAST WISE...EARLIER UPDATED THE GRIDS FOR THE JACKSON COUNTY
WARNING AREA AND HAVE SENT OUT THE REQUIRED PRODUCTS. A DRYING
TREND CAN BE EXPECTED FROM LATE TUESDAY INTO THE WEEKEND...WITH
DAILY HIGH TEMPERATURES WARMING TO AND SLIGHTLY ABOVE SEASONAL
READINGS.

THANKS NWS JACKSON AND SURROUNDING OFFICES FOR COORDINATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  89  70  93 / 100  30  10  10
MERIDIAN      76  89  69  92 / 100  30  20  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...TORNADO WATCH UNTIL 7 PM MONDAY FOR MSZ028-MSZ029-MSZ030-MSZ031-
     MSZ032-MSZ033-MSZ037-MSZ038-MSZ039-MSZ044-MSZ045-MSZ046-
     MSZ050-MSZ051-MSZ052.

     FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR MSZ025-MSZ026-MSZ027-
     MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-
     MSZ038-MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046.

     INLAND HURRICANE WARNING UNTIL 9 PM MONDAY FOR MSZ043-MSZ044-
     MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ056-
     MSZ057-MSZ058.

     INLAND TROPICAL STORM WARNING FROM 9 PM MONDAY TO 6 AM TUESDAY
     FOR MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-
     MSZ052.

     FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-
     MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     INLAND HURRICANE WARNING UNTIL 6 AM TUESDAY FOR MSZ029-MSZ030-
     MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-MSZ039.

     INLAND TROPICAL STORM WARNING UNTIL 6 AM TUESDAY FOR MSZ026-
     MSZ027-MSZ028-MSZ036-MSZ042.

     WIND ADVISORY UNTIL 7 PM MONDAY FOR MSZ047-MSZ053-MSZ059-MSZ060-
     MSZ061.

     INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT TUESDAY FOR MSZ047-
     MSZ053-MSZ059-MSZ060-MSZ061.

     INLAND TROPICAL STORM WARNING UNTIL 7 PM MONDAY FOR MSZ054-
     MSZ055-MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-
     MSZ074.

     WIND ADVISORY UNTIL 6 AM TUESDAY FOR MSZ018-MSZ019-MSZ025-MSZ034-
     MSZ035.

     WIND ADVISORY UNTIL 6 AM TUESDAY FOR MSZ040-MSZ041.

LA...WIND ADVISORY UNTIL 6 AM TUESDAY FOR LAZ007-LAZ008-LAZ009.

     WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR LAZ015-LAZ016-LAZ023-
     LAZ024-LAZ025-LAZ026.

AR...WIND ADVISORY UNTIL 6 AM TUESDAY FOR ARZ074-ARZ075.

&&

RSB
Hazardous weather outlook, Aug 29, 5:24 AM CDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
524 AM CDT MON AUG 29 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
301024-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
524 AM CDT MON AUG 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THIS EVENING AS
RAINBANDS ASSOCIATED WITH KATRINA MOVE ACROSS MISSISSIPPI.  THE
GREATEST RISK OF SEEING TORNADOES WILL OCCUR OVER AREAS MAINLY
ALONG AND EAST OF A BUDE...TO YAZOO CITY...TO GRENADA LINE.

...FLOODING...
FLASH FLOODING OF SMALL STREAMS...CREEKS...AND URBAN AREAS WILL
BE LIKELY EAST OF A BROOKHAVEN...TO CLINTON...TO GREENWOOD LINE
THROUGH THIS EVENING AS HURRICANE KATRINA MOVES INLAND.
TORRENTIAL RAINFALL WILL BE ASSOCIATED WITH THE PASSAGE OF THE
HURRICANE. RAINFALL RATES OF 1 TO 2 INCHES AN HOUR...WITH STORM
TOTALS OF 5 TO 10 INCHES...WILL OCCUR...AND THIS WILL CAUSE FLASH
FLOODING PROBLEMS.

...NON PRECIPITATION...
HURRICANE FORCE WINDS WILL BE LIKELY ALONG AND EAST OF A
BROOKHAVEN...TO CLINTON...TO EUPORA LINE THROUGH THIS EVENING.
TROPICAL STORM FORCE WINDS WILL BE POSSIBLE JUST TO THE WEST OF
THIS AREA...AND TO THE EAST OF A LINE FROM NATCHEZ...TO
VICKSBURG...TO GRENADA.  WINDS GREATER THAN 25 MPH WILL BE COMMON
OVER SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND DELTA REGION
OF MISSISSIPPI.

VERY STRONG WINDS CAPABLE OF PRODUCING WIDESPREAD SIGNIFICANT
DAMAGE WILL BE ASSOCIATED WITH HURRICANE KATRINA. FOR MORE
SPECIFIC INFORMATION REGARDING THE STRENGTH AND TIMING OF THESE
HIGH WINDS...PLEASE REFER TO THE INLAND WATCHES AND
WARNINGS...JANNPWJAN...AND THE HURRICANE LOCAL
STATEMENT...JANHLSJAN...ISSUED BY THE NATIONAL WEATHER SERVICE IN
JACKSON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL SHOULD ALREADY BE ACTIVATED IN SUPPORT OF
OPERATIONS RELATED TO HURRICANE KATRINA.  ACTIVATION IS REQUESTED
TO CONTINUE THROUGH TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Aug 29, 1:07 PM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NWS HUNTSVILLE AL
107 PM CDT MON AUG 29 2005

MSZ029>033-037>039-291900-
ATTALA-CHOCTAW-CLAY-LOWNDES-NOXUBEE-OKTIBBEHA-WEBSTER-WINSTON-
107 PM CDT MON AUG 29 2005

...INLAND HURRICANE WARNINGS GOING INTO EFFECT BY 7 PM FOR
CATASTROPHIC KATRINA...
...EXTREMELY DANGEROUS AND LIFE-THREATENING CONDITIONS SPREADING
NORTHWARD THROUGH SOUTHEAST MISSISSIPPI...

AT 100 PM...DOPPLER RADAR STRONG SQUALLS ON THE NORTH SIDE OF
HURRICANE KATRINA MOVING NORTH AT ABOUT 18 MPH ACROSS CENTRAL
MISSISSIPPI WHILE THE WESTERN FRINGES REACH THE MISSISSIPPI RIVER.
THE INITIAL STRONG SQUALLS WERE CROSSING HIGHWAY 16 FROM
CARTHAGE TO PHILADELPHIA AND DEKALB WITH SUSTAINED TROPICAL
STORM FORCE WINDS OF 40 TO 50 MPH...AND HIGHER GUSTS OF 60 TO
70 MPH. DAMAGE TO TREES...HOUSES...AND POWER LINES HAS ALREADY BEEN
REPORTED...AND AS WINDS INCREASE...THIS DAMAGE WILL ONLY BECOME MORE
WIDESPREAD AND EXTENSIVE.

KATRINA MAY STILL BE A HURRICANE AS IT CROSSES THE INTERSTATE 20
CORRIDOR...AND EXTENSIVE DAMAGE IS LIKELY TO OCCUR AS THESE WINDS
HEAD ACROSS EAST CENTRAL MISSISSIPPI.

RESIDENTS ALONG THE HIGHWAY 84 CORRIDOR EAST OF INTERSTATE 55 SHOULD
BE READY TO MOVE TO A PLACE OF SAFETY DO NOT TAKE RISKS...YOUR LIFE
MAY BE AT STAKE...STAY INDOORS IN AN INTERIOR ROOM AWAY FROM
WINDOWS.

MSZ025>028-036-042-047-053-059>061-291900-
ADAMS-CARROLL-CLAIBORNE-FRANKLIN MS-GRENADA-HOLMES-JEFFERSON-LEFLORE-
MONTGOMERY-WARREN-YAZOO-
107 PM CDT MON AUG 29 2005

...INLAND TROPICAL STORM WARNINGS ARE IN EFFECT OR GOING INTO EFFECT
BY 7 PM FOR MUCH OF SOUTHWEST MISSISSIPPI INTO DELTA REGION...
...EXTREMELY DANGEROUS AND LIFE-THREATENING CONDITIONS SPREADING
NORTHWARD THROUGH EASTERN MISSISSIPPI...

AT 100 PM...DOPPLER RADAR STRONG SQUALLS ON THE NORTH SIDE OF
HURRICANE KATRINA MOVING NORTH AT ABOUT 18 MPH ACROSS CENTRAL
MISSISSIPPI WHILE THE WESTERN SQUALLS REACH AS FAR WEST AS THE
MISSISSIPPI RIVER. SUSTAINED TROPICAL STORM FORCE WINDS OF 35 TO 45
MPH...AND HIGHER GUSTS OF 50 MPH ARE POSSIBLE WITH THE OUTER RAIN
BANDS. DAMAGE TO TREES...HOUSES...AND POWER LINES HAS ALREADY BEEN
REPORTED...AND AS WINDS INCREASE...THIS DAMAGE WILL ONLY BECOME MORE
WIDESPREAD AND EXTENSIVE.

KATRINA MAY STILL BE A HURRICANE AS IT CROSSES THE INTERSTATE 20
CORRIDOR IN EAST MISSISSIPPI...AND SCATTERED DAMAGE IS LIKELY TO
OCCUR IN WEST MISSISSIPPI AS SQUALLS MOVE WESTWARD THROUGH THE
AREA.

RESIDENTS ALONG THE MISSISSIPPI RIVER FROM NATCHEZ TO VICKSBURG TO
GREENWOOD AND GRENADA  SHOULD BE READY TO MOVE TO A PLACE OF
SAFETY DO NOT TAKE RISKS...YOUR LIFE MAY BE AT STAKE...STAY INDOORS
IN AN INTERIOR ROOM AWAY FROM WINDOWS.

40/17/BCC
Special weather statement, Aug 29, 5:43 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NWS HUNTSVILLE AL
543 PM CDT MON AUG 29 2005

MSZ056>058-064>066-072>074-292315-
CLARKE-COVINGTON-FORREST-JASPER-JEFFERSON DAVIS-JONES-LAMAR-MARION-
SMITH-
543 PM CDT MON AUG 29 2005

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 755 FOR
THE FOLLOWING AREAS.

IN MISSISSIPPI THIS CANCELS 9 COUNTIES.

IN CENTRAL MISSISSIPPI...

SMITH.

IN EAST CENTRAL MISSISSIPPI...

CLARKE...             JASPER.

IN SOUTH CENTRAL MISSISSIPPI...

JEFFERSON DAVIS...    MARION.

IN SOUTHEAST MISSISSIPPI...

COVINGTON...          FORREST...            JONES...
LAMAR.

THIS INCLUDES THE CITIES OF...BASSFIELD...BAY SPRINGS...COLLINS...
COLUMBIA...HATTIESBURG...HEIDELBERG...LAUREL...LUMBERTON...
MOUNT OLIVE...PRENTISS...PURVIS...QUITMAN...RALEIGH...SHUBUTA...
STONEWALL...TAYLORSVILLE AND WEST HATTIESBURG.

BCC/RSB
Special weather statement, Aug 29, 5:49 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO INCLUDE CONTINUING COUNTIES
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NWS HUNTSVILLE AL
549 PM CDT MON AUG 29 2005

MSZ056>058-064>066-072>074-300000-
CLARKE-COVINGTON-FORREST-JASPER-JEFFERSON DAVIS-JONES-LAMAR-MARION-
SMITH-
549 PM CDT MON AUG 29 2005

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 755 FOR
THE FOLLOWING AREAS.

IN MISSISSIPPI THIS CANCELS 9 COUNTIES.

IN CENTRAL MISSISSIPPI...

SMITH.

IN EAST CENTRAL MISSISSIPPI...

CLARKE...             JASPER.

IN SOUTH CENTRAL MISSISSIPPI...

JEFFERSON DAVIS...    MARION.

IN SOUTHEAST MISSISSIPPI...

COVINGTON...          FORREST...            JONES...
LAMAR.

THIS INCLUDES THE CITIES OF...BASSFIELD...BAY SPRINGS...COLLINS...
COLUMBIA...HATTIESBURG...HEIDELBERG...LAUREL...LUMBERTON...
MOUNT OLIVE...PRENTISS...PURVIS...QUITMAN...RALEIGH...SHUBUTA...
STONEWALL...TAYLORSVILLE AND WEST HATTIESBURG.

MSZ028>033-037>039-044>046-050>052-300000-
ATTALA-CHOCTAW-CLAY-KEMPER-LAUDERDALE-LEAKE-LOWNDES-MONTGOMERY-
NESHOBA-NEWTON-NOXUBEE-OKTIBBEHA-SCOTT-WEBSTER-WINSTON-
549 PM CDT MON AUG 29 2005

TORNADO WATCH NUMBER 755 REMAINS VALID UNTIL 7 PM CDT FOR THE
FOLLOWING AREAS.

IN MISSISSIPPI THIS WATCH INCLUDES 15 COUNTIES.

IN CENTRAL MISSISSIPPI...

ATTALA...             CHOCTAW...            LEAKE...
SCOTT.

IN EAST CENTRAL MISSISSIPPI...

KEMPER...             LAUDERDALE...         NESHOBA...
NEWTON...             NOXUBEE...            WINSTON.

IN NORTH CENTRAL MISSISSIPPI...

MONTGOMERY...         WEBSTER.

IN NORTHEAST MISSISSIPPI...

CLAY...               LOWNDES...            OKTIBBEHA.

THIS INCLUDES THE CITIES OF...ACKERMAN...BROOKSVILLE...CARTHAGE...
COLUMBUS...CONEHATTA...DE KALB...DECATUR...EUPORA...FOREST...
KOSCIUSKO...LOUISVILLE...MABEN...MACON...MATHISTON...MERIDIAN...
MORTON...NEWTON...PEARL RIVER...PHILADELPHIA...SCOOBA...
STARKVILLE...UNION...WEIR...WEST POINT AND WINONA.

BCC/RSB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:57 AM CDTTornado WarningJANForrest18 min
Aug 29, 7:57 AM CDTTornado WarningJANForrest12 min
Aug 29, 8:50 AM CDTFlash Flood WarningJANForrest, Lamar, Marion6 hr
Aug 29, 10:04 AM CDTTornado WarningJANLamar, Marion26 min
Aug 29, 11:03 AM CDTTornado WarningJANForrest, Lamar27 min
Aug 29, 11:08 AM CDTFlash Flood WarningJANCovington, Jefferson Davis, Jones, Lawrence, Lincoln6 hr
Aug 29, 11:37 AM CDTTornado WarningJANNewton, Scott38 min
Aug 29, 12:09 PM CDTTornado WarningJANNewton, Scott36 min
Aug 29, 12:12 PM CDTTornado WarningJANForrest, Lamar, Marion63 min
Aug 29, 12:13 PM CDTTornado WarningJANLauderdale32 min
Aug 29, 12:18 PM CDTFlash Flood WarningJANClarke, Copiah, Hinds, Jasper, Kemper, Lauderdale and 8 more6 hr
Aug 29, 12:29 PM CDTTornado WarningJANKemper, Neshoba46 min
Aug 29, 12:34 PM CDTTornado WarningJANLeake56 min
Aug 29, 12:50 PM CDTTornado WarningJANMadison25 min
Aug 29, 12:52 PM CDTTornado WarningJANCovington, Jefferson Davis, Jones113 min
Aug 29, 1:10 PM CDTTornado WarningJANKemper, Neshoba50 min
Aug 29, 1:26 PM CDTTornado WarningJANLeake, Madison34 min
Aug 29, 1:35 PM CDTTornado WarningJANAttala40 min
Aug 29, 2:15 PM CDTFlash Flood WarningJANAttala, Holmes, Noxubee, Winston, Yazoo6 hr
Aug 29, 2:51 PM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Aug 29, 3:52 PM CDTFlash Flood WarningJANCarroll, Choctaw, Clay, Grenada, Leflore, Lowndes and 3 more6 hr

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.